MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD MEDICATION CASSETTE RESERVOIRS WITH FLOW STOP; PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD MEDICATION CASSETTE RESERVOIRS WITH FLOW STOP; PUMP, INFUSION
Model Number 7345
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Awaiting product return to smiths medical.If the product is returned, smith medical will return this complaint for further investigation.
 
Event or Problem Description
It was reported that during usage the device leaked.No patient injury was reported.
 
Additional Manufacturer Narrative
Other, other text: h6: updated.H10: device evaluation: the device was returned for investigation.Visual inspection and functional test were performed.The device was found to have a crack in the filter.Upon function testing the reported problem could not be duplicated.The root cause of the reported problem was unknown as the device passed function testing.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture., corrected data: g5.

Brand Name
CADD MEDICATION CASSETTE RESERVOIRS WITH FLOW STOP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13869419
Report Number3012307300-2022-05120
Device Sequence Number4716443
Product Code FPA
UDI-Device Identifier15019517191714
UDI-Public15019517191714
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7345
Device Catalogue Number21-7345-24
Device Lot Number4203273
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer09/23/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR
Patient SexMale
Patient Weight102 KG